hello i m 26 years and single...i had my manses at 16 feb for 3 dayz normail bleeding and again on 26 feb but lol blood drops and spots red brown colour today is the 6th day of spotting...i had been on steroid 4 two months now not taking since 2 months
Welcome to ehealthforum,
The spotting that you describe could suggest possibility of ovulation bleeding, hormonal derangements, thyroid abnormalities, endometritis, uterine polyps, ovarian cysts, etc. The exact cause can only be made out after careful evaluation. Consider visiting your doctor/gynecologist at the earliest for thorough examination and further evaluation to look for the underlying cause for the altered vaginal bleeding that you describe. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the bleeding and regulate your periods. Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.